# SDR PLGA980309A

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: G6669
- Condition: Failed
- Location: Main Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4324 - AFTER TAKEOFF, THE MAIN PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DOOR HANDLE SWITCH AND FAILED.  SWITCH WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
